# SDR AALA20110708LGW01

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 31,597 hours, 9,863 cycles
- Engine: Rroyce RB211535E4
- Engine time: 8,886 hours, 2,192 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Plug
- Part number: KU6166
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SNN - INFLIGHT-JFK-MAN.  CREW REPORTED RIGHT ENGINE LOSS OF OIL PRESSURE AND QUANTITY.  RIGHT ENGINE SHUTDOWN (SINGLE ENGINE TIME 80 MINS).  EMERGENCY DECLARED FLIGHT DIVERTED SNN LANDED WITHOUT INCIDENT.  FOUND GEARBOX CORE PLUG IN COWLING.  RE-SECURED PLUG. REPLENISHED OIL SYSTEM.  RAN ENGINE AND CHECKED FILTERS FOR DEBRIS.  NONE FOUND.  AIRCRAFT FERRIED TO JFK FOR PERMANENT REPAIR.  REPLACED RIGHT ENGINE AT JFK ON 07/09/11.  SYSTEM GROUND CHECK NORMAL OPERATION.
